Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

What causes red spots inside the cheek?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11692 Questions
I have been getting red spots inside my cheek that comes and goes away
Posted Sun, 2 Mar 2014 in Skin Hair and Nails
Answered by Dr. Rakhi Tayal 3 hours later
Brief Answer: Can be due to allergy or infection. Detailed Answer: Hello, Thanks for trusting us with your health concern. The red spots inside the cheeks that are recurrent can be due to an allergic reaction or nutritional deficiencies. Other likely causes can be- 1. Oral thrush- fungal infection of mouth. Usually covers the whole palate and tongue and is recurrent. 2. Viral infection- usually caused by coxsackie virus. The area is painful and recurrence is common. A careful examination is an integral part of diagnosis. Till the time you meet your dentist avoid smoking, use iodine mouth wash and listerine mouth wash to keep the area clean. Avoid hot and spicy foods. Please feel free to discuss further. I will be glad to answer the follow up queries that you have. Wishing you good health. Regards. Dr. Rakhi Tayal. For future query, you can directly approach me through my profile URL
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor